Correction to scaling analysis of diffusion-limited aggregation
Ellák Somfai,
Robin C. Ball,
Neill E. Bowler and
Leonard M. Sander
Physica A: Statistical Mechanics and its Applications, 2003, vol. 325, issue 1, 19-25
Abstract:
Diffusion-limited aggregation is consistent with simple scaling. However, strong subdominant terms are present, and these can account for various earlier claims of anomalous scaling. We show this in detail for the case of multiscaling.
Keywords: Diffusion-limited aggregation; Correction to scaling; Finite size scaling (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037843710300178X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:325:y:2003:i:1:p:19-25
DOI: 10.1016/S0378-4371(03)00178-X
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().